Previous |  Up |  Next


semilinear equations at resonance; boundary value problems
The existence of nonzero nonnegative solutions are established for semilinear equations at resonance with the zero solution and possessing at most linear growth. Applications are given to nonlinear boundary value problems of ordinary differential equations.
[1] Gaines R.E., Santanilla J.: A coincidence theorem in convex sets with applications to periodic solutions of ordinary differential equations. Rocky Mountain J. Math. 12 (1982), 669-678. MR 0683861 | Zbl 0508.34030
[2] Nieto J.: Existence of solutions in a cone for nonlinear alternative problems. Proc. Amer. Math. Soc. 94 (1985), 433-436. MR 0787888 | Zbl 0585.47050
[3] Przeradzki B.: A note on solutions of semilinear equations at resonance in a cone. Ann. Polon. Math. 58 (1993), 95-103. MR 1215764 | Zbl 0776.34035
[4] Santanilla J.: Existence of nonnegative solutions of a semilinear equation at resonance with linear growth. Proc. Amer. Math. Soc. 105 (1989), 963-971. MR 0964462 | Zbl 0687.47045
Partner of
EuDML logo